# SDR 2023F00167

- Difficulty date: January 25, 2022
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N412JT
- Make and model: Honda HA-420
- Aircraft serial: 42000204
- Aircraft time: 1,167 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: HJ113243311001
- Condition: Failed
- Location: Zone 700
- Part time: 1,167 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY BRAKE / BRAKES FAILED
